# SDR ASAA201808305963

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,015 hours, 3,558 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL AUTO FEED FAULT  GROUNDED - YES. TRX FUEL FROM CNTR TK TO WING TK'S IAW AMM 28-20-00  OPS CHK GOOD.
